Skip to Main content Skip to Navigation
Journal articles

Double centralizers in Artin-Tits groups

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02345738
Contributor : Eddy Godelle <>
Submitted on : Monday, November 4, 2019 - 4:08:59 PM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Links full text

Identifiers

Collections

Citation

Oussama Ajbal, Eddy Godelle. Double centralizers in Artin-Tits groups. Bulletin of the Belgian Mathematical Society - Simon Stevin, Belgian Mathematical Society, 2019, 26 (2), pp.275-298. ⟨10.36045/bbms/1561687566⟩. ⟨hal-02345738⟩

Share

Metrics

Record views

53